# SDR COMA0160496

- Difficulty date: July 21, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 12,507 hours, 11,854 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D100MD101
- Part serial: 414
- Condition: Binding
- Part time: 12,507 hours, 11,854 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 42 DEGREES.REPLCED THE RIGHT HAND #4 ACTUATORS.
